# SDR UALA2011112306447

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 58,747 hours, 22,079 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 4279204
- Part serial: 25779
- Condition: Faulty
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD WIPER INOP - ANTI-ICE.  CREW COMMENTS:  CAPT WIPER NOT MOVING THRU FULL ARC.  MOTION IS VERY ERRATIC.  DOES NOT CLEAR WINDSHIELD.  REPLACED MOTOR ASSY.
